Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remark on loop spaces


Author: P. J. Hilton
Journal: Proc. Amer. Math. Soc. 15 (1964), 596-600
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1964-0165525-3
MathSciNet review: 0165525
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165525-3
Article copyright: © Copyright 1964 American Mathematical Society